| Catalog Number |
02.07.1203R |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/29/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 01-sept-2023.Lot 2303900: 24 items manufactured and released on 13-jun-2023.Expiration date: 2028-05-28.No anomalies found related to the problem.To date, 13 items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 1 month from the primary, revision surgery due to tibia loosening.No known reason.